Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a theorem of Beuring


Author: Max L. Weiss
Journal: Proc. Amer. Math. Soc. 19 (1968), 793-795
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1968-0227422-8
MathSciNet review: 0227422
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Nevanlinna, Eindeutige analytische Funktionen, 2nd. ed., Springer-Verlag, Berlin, 1953. MR 0057330 (15:208c)
  • [2] K. Noshiro, Cluster sets, Springer-Verlag, Berlin, 1960. MR 0133464 (24:A3295)
  • [3] H. Somadasa, Blaschke products with zero tangential limits, J. London Math. Soc. 41 (1966), 293-303. MR 0199408 (33:7554)
  • [4] M. L. Weiss, ``Some separation properties in sup-norm algebras of continuous functions,'' pp. 93-97, in Function algebras, Scott, Foresman and Co., Glenview, Ill., 1966. MR 0193536 (33:1756)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227422-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society